MAUDE Adverse Event Report: GYRUS ACMI, INC. 150 MICRON TFL SINGLE USE FIBER

GYRUS ACMI, INC. 150 MICRON TFL SINGLE USE FIBER
Model Number TFL-FBX150S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During evaluation, a break was found near the middle of the fiber body.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time.However, if additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
The customer reported error 447 occurred with the single-use fiber.The subject device was sent to olympus for evaluation.During evaluation, a break was found near the middle of the fiber body.This report is being submitted for the malfunction found during evaluation (fiber break).There was no harm or user injury reported due to the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information added to b3 and b5.
 
Event or Problem Description
The following requested information was received from the customer regarding the event: the event (error 447) occurred during a therapeutic procedure.The procedure was completed using a similar device.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Please see updates to d4, h4, h6 and h10.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the probable cause for this complaint failure is due to mis-handling of the fiber during the return to olympus.No fiber damage was reported from the customer site and thus it¿s likely the fiber broke at some point between being re-packaged by the customer and being received at olympus.The final root cause of this event was unable to be identified.Olympus will continue to monitor field performance for this device.

Brand Name
150 MICRON TFL SINGLE USE FIBER
Common Device Name
SINGLE USE FIBER
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15275987
Report Number3003790304-2022-00159
Device Sequence Number17893091
Product Code GEX
UDI-Device Identifier00821925043879
UDI-Public(01)00821925043879(17)231222(10)KR178566
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-FBX150S
Device Lot NumberKR178566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer08/23/2022
03/21/2023
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date09/15/2022
04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown